# SDR K11A2012030816003

- Difficulty date: November 3, 2011
- Submitted: March 8, 2012
- Operation: Air carrier
- Aircraft: N916CK
- Make and model: Doug DC-9-33F
- Aircraft serial: 47291
- Aircraft time: 48,966 hours, 54,332 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL WEB HAS SEVERAL AREAS CORROSION 2 X 2, 1 X 4, 2 X 2 (NR21976).
